# SDR FDEA201711113226

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,064 hours, 22,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361252420002
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK AT FR 17 -Y953 HAS ELONGATED HOLE AS MARKED. REMOVED FLOOR SUPPORT AND 3 EA BRACKETS IAW SRM 51-40-21, RECEIVED NEW SEAT TRACK BACH 0003212483, LOCATED, DRILLING IAW SRM 51-40-44, INSTALLED NEW SEAT TRACK IAW SRM 51-40-21, NO LIMITS ESTABLISHED PER SRM, REPAIR IS CLASSIFED AS CAT "A" AMD MAJOR REPAIR.
